# SDR COMA0260588

- Difficulty date: October 17, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 11,544 hours, 11,752 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 9799981
- Part serial: 820
- Condition: Inoperative
- Location: R/H
- Part time: 15,479 hours, 15,044 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5973 R/H 10TH STAGE BLEED VALVE INOP.REPLACED BLEED AIR SHUT OFF VALVE
